# SDR 2005UALA00296

- Difficulty date: April 4, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 39,872 hours, 13,800 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 18196917
- Condition: Failed
- Location: Rt Outbrd Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON DESCENT, CREW RETRACTED FLAPS AND RECEIVED A FLAP TRAILING EDGE SYS INDICATION. A FAILED FLAP POSITION SENSOR INITIATED A FAILURE PROTECTION SHUTDOWN OF TE FLAP SYSTEM BY THE FLAP SLAT ELECTRONICS UNIT (FSEU NR 1 AND 2), WHICH IN TURN ILLUMINATED TE MASTER CAUTION LIGHT WITH A TE DISAGREE MESSAGE ON EICAS.  REPLACED TRANSMITTER.
